Geometric Instability vs. Lyapunov's Exponents of a Double Physical Pendulum

Abstract:

Article Preview

Info:

Periodical:

Edited by:

Tadeusz Uhl and Andrzej Chudzikiewicz

Pages:

19-29

DOI:

10.4028/www.scientific.net/AMM.9.19

Citation:

J. Awrejcewicz and D. Sendkowski, "Geometric Instability vs. Lyapunov's Exponents of a Double Physical Pendulum", Applied Mechanics and Materials, Vol. 9, pp. 19-29, 2008

Online since:

October 2007

Export:

Price:

$35.00

In order to see related information, you need to Login.